# SDR USAA001463

- Difficulty date: September 11, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 49,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 6 INCHES, STRINGER 27L FROM 1016 TO 986.5.  INSTALLED NEW SECTION PER SRM 53-10-3 FIG 1 SHEET 7.  CORROSION LEVEL 1.  (M)
